MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 08056960190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable bilirubin total gen.3 result from the cobas c 503 analytical unit.The affected patient also had questionable bil-d gen.2 results.This medwatch will apply to the bilirubin total gen.3.Please refer to the medwatch with a1.Patient identifier: (b)(6) for the bil-d gen.2 assay.The initial result was 5.27 mg/dl, and the repeat result was 17.5 mg/dl.The sample was repeated again with a result of 5.22 mg/dl.A new sample was collected, and the result was 17 mg/dl.The initial result was repeated because it did not match the patient's history.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
It was confirmed that the internal qc was acceptable.In the alarm trace, there were six sample short alarms and three abnormal aspiration alarms.Five of the sample short alarms occurred around the sample pipetting time in the event.This indicates a sample pre-analytical issue.The investigation determined the event was consistent with a preanalytic issue at the customer site.Preanalytic's are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22806067
Report Number1823260-2025-02490
Device Sequence Number7656736
Product Code CIG
UDI-Device Identifier07613336121078
UDI-Public07613336121078
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08056960190
Device Lot Number86915801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale